# SDR 9507449871

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: M, R
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE TPA, THE NR 1 ENGINE PERFORMANCE BEGAN TO DETERIORATE.  THE AIRCRAFT RETURNED TO TPA LANDING WITHOUT INCIDENT.  A LEAK WAS FOUND AT THE 13TH STAGE BLEED DUCT ATTACH FLANGE.  MAINTENANCE REPLACED THE ENGINE.  THE ENGINE CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
